# SDR FDEA201003100733

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LT WING STA XORS279 AT UPPER SURFACE DOUBLER AREA.  REPAIRED IAW EA NR 1-5730-137933, THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
